What will help to relieve trembling hands that are the result of meds?

Unshake my Hands? Probably reducing or changing the meds would be the most sensible method. Your doctor would be the one to talk with about this. Some might add another medication, but why do that if your regimen can be simplified and your symptoms relieved? If you're dealing with parkinson's, your neurologist may be having difficulty adjusting your meds to give you the best relief. Ask him or her for help.

Related Questions

What will help to relieve trembling hands? Are they result of taking depression meds?

Medication effects. You don't say what medications you are taking, but some medications such as tricyclic antidepressants and lithium can certainly cause hand tremors. You can also see this with ssri's such as Prozac (fluoxetine) -- 3-13% of people, supposedly. Talk with your psychiatrist about this, and see what can be done to help. Read more...
Tremors. Tremors are possible with antidepressants or mood stabilizers, and tx is by adjusting dose or adding beta-blockers such as propranolol. Consult your doctor. Read more...